# SDR CA000907009

- Difficulty date: August 28, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,841 hours
- Engine: Pwa PT6A67B
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 9753512602
- Condition: Inaccurate
- Location: Internal
- Part time: 3,121 hours, 2,716 cycles
- Component: Fuel Flow Transm, Pwa
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT THE EIS PANEL WAS ONLY READING 50 POUNDS PER HOUR FUEL FLOW.  REPLACED FUEL FLOW TRANSMITTER AND FUEL FLOW CHECKED SERVICEABLE.  (X)
